# SDR DJFA2006293

- Difficulty date: July 25, 2006
- Submitted: July 28, 2006
- Operation: Air carrier
- Aircraft: N248CW
- Make and model: Cessna 525
- Aircraft serial: 5250348
- Aircraft time: 3,596 hours, 3,289 cycles
- Engine: Wilint FJ441A
- Engine time: 4,030 hours, 3,534 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter Element
- Part number: 7593108102
- Condition: Clogged
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

TRIP ID NR 051570 THE CREW REPORTED THAT AFTER 1 HOUR 27 MINUTES INTO THE FLIGHT TO KGSO THE LT ENGINE FUEL FILTER BY-PASS ANNUNCIATOR ILUMINATED.  THE IGNITERS AND FUEL BOOST PUMPS WERE TURNED ON AS A PRECAUTION.  WITHIN APPROX 60 SECONDS, THE RT ENGINE FUEL FILTER BY-PASS CAUTION LIGHT ILLUMINATED.  PRIORITY HANDLING WAS GIVEN AS THE AIRCRAFT WAS DIVERTED TO KBNA WHERE AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE REPLACED BOTH FUEL FILTERS, SUMPED THE FUEL TANKS, AND DRAINED THE FUEL.  FUEL SAMPLES WERE TAKEN FOR EVALUATION.  THE AIRCRAFT WAS REFUELED AND RETURNED TO SERVICE.
